# SDR MASA2011031602149

- Difficulty date: March 13, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 15,396 hours, 12,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20 FLOOD LIGHT INOP.  MX REPLACED FLOOD LIGHT.
